MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS II HUMERAL STEM 12MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX, INC. UNIVERS II HUMERAL STEM 12MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number UNIVERS II HUMERAL STEM 12MM
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The device was reported to have been discarded.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the device was explanted on (b)(6) 2018 due to an non-repairable rotator cuff repair.Additional information obtained (b)(6) 2018: the patient was participating in an eclipse tsa study program.The devices listed below were implanted on (b)(6) 2016.The surgeon reported that the rotator cuff was torn and appeared to be from trauma, but patient denied.The subject received a reverse device after the original devices were explanted.The patient subject was terminated from the study upon device removal.The devices were discarded prior to arthrex being notified as it was thought that the devices did not need to be returned as they did not feel it was a device malfunction.

Brand Name
UNIVERS II HUMERAL STEM 12MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8054574
Report Number1220246-2018-00729
Device Sequence Number19228902
Product Code KWS
UDI-Device Identifier00888867057166
UDI-Public00888867057166
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K071032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberUNIVERS II HUMERAL STEM 12MM
Device Catalogue NumberAR-9100-12P
Device Lot Number2501301211
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2018
Initial Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;